Alert archive / Wisconsin / Winter Storm Warnings in 2007

Winter Storm Warning 3, NWS La Crosse, WI

February 25, 200713 counties in Wisconsin; 8 counties in Iowa; 7 counties in Minnesota

NWS La Crosse, WI issued this winter storm warning at Feb 25, 2007, 8:41 AM CST for 13 counties in Wisconsin; 8 counties in Iowa; 7 counties in Minnesota. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 25, 2007, 8:41 AM CST (14:41 UTC)
Expired
Feb 25, 2007, 6:00 PM CST
In force
9 hr
Issued by
NWS La Crosse, WI
All 28 counties

Allamakee County, IA, Chickasaw County, IA, Clayton County, IA, Fayette County, IA, Floyd County, IA, Howard County, IA, Mitchell County, IA, Winneshiek County, IA, Dodge County, MN, Fillmore County, MN, Houston County, MN, Mower County, MN, Olmsted County, MN, Wabasha County, MN, Winona County, MN, Adams County, WI, Buffalo County, WI, Clark County, WI, Crawford County, WI, Grant County, WI, Jackson County, WI, Juneau County, WI, La Crosse County, WI, Monroe County, WI, Richland County, WI, Taylor County, WI, Trempealeau County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 27 km from the middle of the area, began a volume at 14:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2007-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2007-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
595 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
644 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KARX 251441
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
841 AM CST SUN FEB 25 2007

...MAJOR WINTER STORM WILL CONTINUE TO IMPACT THE AREA TODAY...

.A POWERFUL WINTER STORM LOCATED OVER SOUTH CENTRAL IOWA THIS
MORNING WILL CONTINUE TO SLOWLY WEAKEN AND MOVE NORTHEAST...REACHING
NORTHERN ILLINOIS BY THIS EVENING. GULF MOISTURE WILL CONTINUE TO
BE PULLED NORTHWARD AHEAD OF AND AROUND THE LOW. THIS IS EXPECTED
TO PRODUCE A LARGE AREA OF LIGHT TO MODERATE SNOW ACROSS
MINNESOTA...IOWA AND WISCONSIN TODAY. A LITTLE SLEET OR FREEZING
RAIN WILL ALSO BE POSSIBLE AS SOME WARMER AIR WRAPS AROUND THE LOW
ACROSS SOUTHERN WISCONSIN AND PARTS OF NORTHEAST IOWA. WITH THE
STORM SLOWLY WEAKENING THE EAST WINDS HAVE DECREASED TO 15 TO 25
MPH...WITH GUSTS TO AROUND 30 MPH. THESE WINDS WILL CONTINUE TO
SLOWLY DIMINISH THROUGH THE DAY. WITH LIGHTER WINDS AND SLOWLY
DIMINISHING SNOW...CONDITIONS HAVE IMPROVED A BIT AND WIDESPREAD
BLIZZARD CONDITIONS ARE NO LONGER EXPECTED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-252245-
/O.CAN.KARX.BZ.W.0001.000000T0000Z-070226T0000Z/
/O.NEW.KARX.WS.W.0003.070225T1441Z-070226T0000Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
841 AM CST SUN FEB 25 2007

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS AFTERNOON...
...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON.
THE BLIZZARD WARNING HAS BEEN CANCELLED. 

OCCASIONAL LIGHT TO LOCALLY MODERATE SNOW WILL CONTINUE THROUGH
THE DAY TODAY. THE SNOW MAY BE MIXED WITH SOME SLEET...FREEZING
RAIN OR LIGHT RAIN ACROSS SOUTHWEST WISCONSIN AND PARTS OF NORTHEAST
IOWA. THIS...ALONG WITH BRISK EAST WINDS GUSTING TO AROUND 3O
MPH...WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW AND
REDUCED VISIBILITIES...ESPECIALLY ACROSS THE RIDGE TOPS AND OTHER
FLATTER...OPEN TERRAIN AREAS.

STORM TOTAL SNOWFALL AMOUNTS BY THIS EVENING WILL REACH AT LEAST
12 INCHES...WITH SOME AREAS RECEIVING LOCALLY UP TO 2 FEET. THIS
STORM WILL DEFINITELY HAVE CRIPPLING EFFECTS ON TRAVEL ACROSS THE
AREA TODAY.

CONDITIONS WILL CONTINUE TO GRADUALLY IMPROVE THROUGH THE DAY AS
THE WINDS SLOWLY DIMINISH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

RRS
3 follow-up statements
000 
WWUS43 KARX 251855
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
1255 PM CST SUN FEB 25 2007

...MAJOR WINTER STORM CONTINUES TO IMPACT THE AREA THIS AFTERNOON...

.A POWERFUL WINTER STORM WAS CENTERED OVER FAR EASTERN IOWA EARLY
THIS AFTERNOON. THIS STORM SYSTEM WILL CONTINUE TO SLOWLY WEAKEN
AND MOVE NORTHEAST...REACHING THE CHICAGO AREA BY THIS EVENING.
GULF MOISTURE WRAPPING AHEAD OF AND AROUND THE LOW WILL CONTINUE
TO PRODUCE A LARGE AREA OF LIGHT TO MODERATE SNOW ACROSS
MINNESOTA...IOWA AND WISCONSIN THIS AFTERNOON. A LITTLE SLEET OR
FREEZING RAIN WILL ALSO BE POSSIBLE AS SOME WARMER AIR HAS WRAPPED 
AROUND THE LOW ACROSS SOUTHERN WISCONSIN AND PARTS OF NORTHEAST
IOWA. WITH THE STORM SLOWLY WEAKENING THE EAST WINDS HAVE
DECREASED TO 15 TO 25 MPH...BUT ARE STILL CAPABLE OF PRODUCING
BLOWING AND DRIFTING SNOW IN OPEN AREAS AND ACROSS THE RIDGE TOPS.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-260000-
/O.CON.KARX.WS.W.0003.000000T0000Z-070226T0000Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1255 PM CST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

OCCASIONAL LIGHT TO LOCALLY MODERATE SNOW WILL CONTINUE THROUGH
THIS AFTERNOON. THE SNOW MAY BE MIXED WITH SOME SLEET...FREEZING
RAIN OR LIGHT RAIN ACROSS SOUTHWEST WISCONSIN AND PARTS OF
NORTHEAST IOWA. THIS...ALONG WITH BRISK EAST WINDS OF 15 TO 25
MPH...WILL CONTINUE TO PRODUCE BLOWING AND DRIFTING SNOW AND
REDUCED VISIBILITIES...ESPECIALLY ACROSS THE RIDGE TOPS AND OTHER
FLATTER...OPEN TERRAIN AREAS.

SNOWFALL TOTALS THROUGH THE AFTERNOON WILL BE ANOTHER 1 TO 2
INCHES OVER MUCH OF THE AREA. STORM TOTAL SNOWFALL AMOUNTS BY THIS
EVENING WILL REACH AT LEAST 12 INCHES...WITH SOME AREAS RECEIVING
LOCALLY UP TO 2 FEET. THE SNOW AND WINTRY MIX OF PRECIPITATION
WILL CONTINUE TO CREATE DANGEROUS TRAVEL CONDITIONS ACROSS THE
AREA THIS AFTERNOON.

BLOWING AND DRIFTING SNOW CONDITIONS WILL CONTINUE TO GRADUALLY
IMPROVE THIS AFTERNOON AS THE WINDS SLOWLY DIMINISH.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

RRS
000 
WWUS43 KARX 252143
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
343 PM CST SUN FEB 25 2007

...WINTRY WEATHER CONTINUES ACROSS THE AREA...

.A STRONG WINTER STORM SYSTEM WAS CENTERED OVER NORTHWEST ILLINOIS
AT MID AFTERNOON. THIS LOW WILL CONTINUE TO SLOWLY WEAKEN AS IT
MOVES EAST...REACHING THE CHICAGO AREA BY THIS EVENING. THE
CIRCULATION AROUND THE LOW WILL CONTINUE TO PRODUCE A LARGE AREA
OF LIGHT TO OCCASIONALLY MODERATE SNOW ACROSS MINNESOTA...IOWA AND
WISCONSIN THIS AFTERNOON. WITH THE STORM SLOWLY WEAKENING THE EAST
AND NORTHEAST WINDS OF 10 TO 20 MPH WILL DIMINISH TONIGHT...BUT
ARE STILL CAPABLE OF PRODUCING SOME BLOWING AND DRIFTING SNOW IN
OPEN AREAS AND ACROSS THE RIDGE TOPS LATE THIS AFTERNOON.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-260000-
/O.CON.KARX.WS.W.0003.000000T0000Z-070226T0000Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
343 PM CST SUN FEB 25 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

LIGHT TO OCCASIONALLY MODERATE SNOW WILL CONTINUE THROUGH THE REST
OF THE AFTERNOON. THE SNOW MAY BE MIXED WITH SOME LIGHT RAIN
ACROSS SOUTHWEST WISCONSIN AND PARTS OF NORTHEAST IOWA. EAST AND
NORTHEAST WINDS OF 10 TO 20 MPH...WILL CONTINUE TO PRODUCE SOME
BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES...ESPECIALLY
ACROSS THE RIDGE TOPS AND OTHER FLATTER...OPEN TERRAIN AREAS.

SNOWFALL TOTALS THROUGH THE REST OF AFTERNOON WILL BE ANOTHER 1 TO
2 INCHES OVER MUCH OF THE AREA...WITH THE SNOW TAPERING OFF THIS
EVENING. STORM TOTAL SNOWFALL AMOUNTS BY THIS EVENING WILL REACH
AT LEAST 12 INCHES...WITH SOME AREAS RECEIVING 2 FEET OR MORE
BEFORE THE SNOW FINALLY ENDS LATE TONIGHT AND MONDAY. THE SNOW
AND SOME BLOWING AND DRIFTING SNOW WILL CONTINUE TO CREATE
DANGEROUS TRAVEL CONDITIONS ACROSS THE AREA THIS AFTERNOON.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$

RRS
000 
WWUS43 KARX 260005
WSWARX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CST SUN FEB 25 2007

...CONDITIONS IMPROVING IN WAKE OF WINTER STORM...

.THE POWERFUL WINTER STORM THAT BROUGHT SIGNIFICANT SNOW AND ICE
ACCUMULATIONS...ALONG WITH STRONG WINDS...TO SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST WISCONSIN HAS WEAKENED.

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-260115-
/O.EXP.KARX.WS.W.0003.000000T0000Z-070226T0000Z/
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...MEDFORD...NEILLSVILLE...
BLACK RIVER FALLS...LA CROSSE...SPARTA/TOMAH...MAUSTON...
VIROQUA...PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
605 PM CST SUN FEB 25 2007

...WINTER STORM WARNING HAS EXPIRED...

THE WINTER STORM WARNING IS NO LONGER IN EFFECT. 

EVEN THOUGH LIGHT SNOW IS EXPECTED TO CONTINUE TONIGHT...SIGNIFICANT
SNOW ACCUMULATIONS AND STRONG WINDS NO LONGER POSE A THREAT.

$$

THOMPSON

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this winter storm warning went out at Feb 25, 3:16 AM CST, 5 hours 25 minutes earlier.

Area forecast discussion, Feb 25, 3:16 AM CST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
316 AM CST SUN FEB 25 2007

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

FORECAST CONCERNS REMAIN ON IMPRESSIVE WINTER STORM NOW AFFECTING
THE AREA...WITH BLIZZARD CONDITIONS.

07Z SURFACE ANALYSIS SHOWS 990MB LOW OVER SOUTH CENTRAL IOWA. VERY
TIGHT PRESSURE GRADIENT AROUND THIS LOW HAS BEEN RESULTING IN STRONG
AND GUSTY EAST WINDS ACROSS THE FORECAST AREA GUSTING TO 35 AND 40
MPH. REPORTS FROM AROUND THE AREA INDICATE NEAR WHITEOUT CONDITIONS
WITH THE HEAVY SNOW AND BLOWING AND DRIFTING SNOW. RADAR AND
SURFACE OBSERVATIONS SHOWS HEAVIEST SNOW FROM SOUTH CENTRAL
WISCONSIN BACK TO NEAR LA CROSSE....WITH DRY SLOT NOW SHOWING UP
MOVING INTO SOUTHWEST WISCONSIN. SOME LIGHTNING STRIKES DETECTED
INDICATING WEAK MID LEVEL STATIC STABILITY/SLANTWISE CONVECTION.
RATHER IMPRESSIVE SNOWFALL ATES OF 1 TO 2 INCHES PER HOUR IN THESE
CONVECTIVE ELEMENTS ACROSS WESTERN WISCONSIN AND INTO SOUTHEAST
MINNESOTA. PROFILER DATA SHOWING IMPRESSIVE 70 KNOT LOW LEVEL JET AT
BLUE RIVER ENHANCING LIFT ACROSS THE AREA.

12Z 25FEB07 MODELS ONCE AGAIN IN GOOD AGREEMENT. STRONG SURFACE LOW
WILL LIFT INTO NORTHERN ILLINOIS BY 00Z MONDAY AND WILL CONTINUE
WEAKENING AS IT MOVES INTO LOWER MICHIGAN BY 00Z TUESDAY.

IN THE SHORT TERM...RUC SHOWS STRONG LOW LEVEL JET OF 70 KNOTS TO
ROTATE INTO NORTHEASTERN WISCONSIN ALONG WITH BEST MOISTURE
TRANSPORT. DEEP QG FORCING ALSO PUSHES NORTHEAST OF THE AREA. THUS
EXPECTED STRONGEST FORCING TO SLIDE NORTH OF THE AREA BY 18Z. DRY
SLOT NOW WORKING ITS WAY INTO SOUTHWEST WISCONSIN THAT WILL SHUT THE
PRECIPITATION OFF FOR A BRIEF TIME BEFORE LOW MOVES NORTHEAST AND
DEFORMATION ZONES CROSSES THE AREA. PRESSURE GRADIENT ALSO WEAKENS
SOMEWHAT AS WE GO THROUGH THE MORNING HOURS. THUS EXPECT HEAVIEST
SNOWFALL AND WORST CONDITIONS THROUGH ABOUT 15Z THIS MORNING WITH
IMPROVING CONDITIONS AFTER THAT. WILL CONTINUE THE BLIZZARD WARNING
BUT THIS WILL LIKELY HAVE TO BE DOWNGRADED LATER THIS MORNING.

AS LOW SLOWLY MOVES OFF INTO LOWER MICHIGAN BY 00Z TUESDAY...
TROUGHING CONTINUES ACROSS THE AREA. WEAK QG FORCING CONTINUES AND
TIME HEIGHT CROSS SECTIONS INDICATE WEAK LIFT. HAVE KEPT LIKELY POPS
GOING FOR TONIGHT AND THEN TAPER TO CHANCE ON MONDAY.

RIDGING THEN BUILDS INTO THE AREA ON TUESDAY/TUESDAY NIGHT WITH
PARTLY SUNNY SKIES. NOT MUCH DIURNAL RANGE IN TEMPERATURES EXPECTED
TODAY WITH THE SNOW. HAVE GENERALLY WENT BELOW THE GUIDANCE NUMBERS.
GUIDANCE NUMBERS LOOK OK FOR THE REMAINDER OF THE AREA.

LONG TERM...WEDNESDAY THROUGH SATURDAY

MEDIUM RANGE MODELS CONTINUE TO SHOW CONSISTENT SIGNAL OF ANOTHER
TROUGH AFFECTING THE FORECAST AREA WEDNESDAY AND THURSDAY. LOW
LEVEL THERMAL PROFILES DIFFER SOMEWHAT BETWEEN MODELS BUT
INDICATIONS ARE SOME PRECIPITATION TYPE CONCERNS ONCE AGAIN. CURRENT
GRIDS HAVE THIS WELL IN HAND AND NO CHANGES PLANNED.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR WIZ017-WIZ029-WIZ032-
     WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-
     WIZ055-WIZ061.

MN...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR MNZ079-MNZ086-MNZ087-
     MNZ088-MNZ094-MNZ095-MNZ096.

IA...BLIZZARD WARNING UNTIL 6 PM CST TODAY FOR IAZ008-IAZ009-IAZ010-
     IAZ011-IAZ018-IAZ019-IAZ029-IAZ030.

&&

RABERDING
Hazardous weather outlook, Feb 25, 5:32 AM CST, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
532 AM CST SUN FEB 25 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-261200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
532 AM CST SUN FEB 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG EAST WINDS GUSTING TO 40 MILES AN HOUR AT TIMES WILL
GRADUALLY DECREASE BY LATER THIS MORNING. AS A RESULT...BLIZZARD
CONDITIONS WILL CONTINUE INTO THIS MORNING...WITH GRADUAL IMPROVEMENT
EXPECTED THROUGH THE MORNING HOURS. ANOTHER 1 TO LOCALLY 4
INCHES OF SNOWFALL IS EXPECTED THROUGH TODAY AS LOW PRESSURE MOVES
FROM SOUTHERN IOWA TO NORTHERN ILLINOIS. THE LOW WILL CONTINUE TO
TRACK NORTHEAST AND WEAKEN AS IT REACHES SOUTHERN LAKE MICHIGAN LATE
TONIGHT. ANOTHER 1 TO 2 INCHES OF SNOWFALL IS POSSIBLE OVERNIGHT AS
THE LOW TRACKS SOUTH AND EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LIGHT SNOW WILL LINGER THROUGH MONDAY WITH ACCUMULATIONS LESS THAN
AN INCH AS THE LOW REMAINS STATIONARY AND WEAKENS OVER SOUTHERN
LOWER MICHIGAN.

ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE AREA WEDNESDAY INTO
THURSDAY. RIGHT NOW...IT APPEARS THIS SYSTEM WILL PRODUCE A WINTRY
MIX.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY REPORTS OF
SNOWFALL INTO THE NATIONAL WEATHER SERVICE WOULD BE GREATLY
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

DAS

Nearby

Winter Storm Warnings in Wisconsin, 2007Winter Storm Warnings in Iowa, 2007Winter Storm Warnings in Minnesota, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.